# SDR AALA201808239019

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,011 hours, 2,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER BOTTLE IN YELLOW.  SERVICED L1 DOOR BOTTLE IAW 52-10-00-600-802-A.  CHECKED OK,  NO LEAKS NOTED.
